The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 11, Issue 1


Contents: J. Approx. Th. - oct02
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Hogan (hogan@math.ohio-state.edu)
Guest





PostPosted: Mon Nov 18, 2002 3:09 pm    
Subject: Contents: J. Approx. Th. - oct02
Reply with quote

Summary: Table of Contents: J. Approx. Theory, Volume 118, Number 2, October 2002

Table of Contents: J. Approx. Theory, Volume 118, Number 2, October 2002

D. S. Lubinsky
On weighted mean convergence of Lagrange interpolation for general arrays
153--162

Igor E. Pritsker
Derivatives of Faber polynomials and Markov inequalities
163--174

O. M. Martinov
Constants of strong unicity of minimal projections onto some two-dimensional subspaces of $l_\infty^{(4)}$
175--187

S. P. Sidorov
On some extremal properties of Lagrange interpolatory polynomials
188--201

Dai Feng, Wang Kunyang, and Yu Chunwu
On a conjecture of Ditzian and Runovskii
202--224

D. H. Armitage
Universal overconvergence of polynomial expansions of harmonic functions
225--234

Andr\'{a}s Kro\'{o}
Markov-type inequalities for surface gradients of multivariate polynomials
235--245

I. Bruj and G. Schmieder
Matrix mean series in terms of boundary orthogonal systems and functions in the classes $H^symb_infty.gif$ and $E^p$
246--256

Leonid Golinskii
Mass points of measures and orthogonal polynomials on the unit circle
257--274

J. M. Quesada, J. Mart\'{\i}nez-Moreno, and J. Navas
Asymptotic behaviour of best $l_p$-approximations from affine subspaces
275--289

Holger Dette
Strong approximation of eigenvalues of large dimensional Wishart matrices by roots of generalized Laguerre polynomials
290--304

Aicke Hinrichs
Approximation numbers of identity operators between symmetric sequence spaces
305--315

J. M. Quesada, J. Mart\'{\i}nez-Moreno, J. Navas, and J. Fern\'{a}ndez-Ochoa
Rate of convergence of the linear discrete P'{o}lya 1-algorithm
316--329

Author index for Volume 118
330
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024131 seconds : 19 queries executed : GZIP compression disabled